As part of teaching my computational topology class this semester, I've been hunting down and downloading a bunch of old algorithms and topology papers, mostly so that I can read them at home without having to jump my university's paywall, but also so that I don't have to figure out where to download them, and so that I can mark up and search my own local copies. For a few really old papers, I had to settle for descriptions in secondary sources, but this has been surprisingly rare. After two months, I've finally found a paper that was not available anywhere on the web, but was also too recent for the results to be described in technical detail elsewhere (that I could easily find):
William Jaco and Jeffrey L. Tollefson. Algorithms for the complete decomposition of a closed 3-manifold. Illinois Journal of Mathematics 39(3):358–406, Fall 1995.The main office of the Illinois Journal of Mathematics is literally next door to my wife's office in Illini Hall. I don't know which is more amazing: the fact that a publication by the university that essentially invented the web isn't available online, or my shock and annoyance at having to actually visit a physical library once a semester.